# SDR C2XA00CL071

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: D6D22
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3264 - DURING APPROACH, THE GEAR INDICATOR CIRCUIT BREAKER POPPED.  THE CREW RESET AND THE BREAKER POPPED AGAIN.  THERE WERE NO GEAR INDICATION LIGHTS BUT THE PILOTS WERE ABLE TO VERIFY THE GEAR WAS DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED WIRE FOR THE LEFT GEAR DOWN AND LOCK INDICATOR.  PERFORMED OPERATIONAL CHECKS OF GEAR INDICATOR IAW BEECHCRAFT MM 32-60-00.  PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION IAW 32-30-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
